Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi Doctor recently I started taking Sharkoferrol upon prescribed by a doctor. After 2-3 days of its consumption I noticed I am constipated and my teeth has started becoming brown. Right now I have stopped taking the syrup but please suggest me how to get rid of constipation. I do drink lots of juices n water but nothing helped.

2 Doctors Answered
Hi Doctor recently I started taking Sharkoferrol upon pre...
Constipation is common side effect of medicine containing iron and calcium. Nothing to worry about drink lots of water. If possible take one and half teaspoon of isabgol powder with one glass of lukewarm water at night. It will last till the medicinal effect. Stool colour may also turn blackish.
1 person found this helpful
Hi Doctor recently I started taking Sharkoferrol upon pre...
Take proper care of your life style n diet you can take trifla tablet at night in morning you can take lemon juice in warm water with pinch of salt daily learn acupressure.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.